MathSciNet Relay Station
MathSciNet bibliographic data
MR2331876 47H10 (47H09 47J25)
Acedo, Genaro Lopez; Xu, Hong-Kun Iterative methods for strict pseudo-contractions in Hilbert spaces. Nonlinear Anal. 67 (2007), no. 7, 2258–2271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement